Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

Convergence Theorems for a Finite Family of I-asymptoticallyNonexpansive Mappings in Banach Spaces

BİROL GÜNDÜZ, Sezgin Akbulut

Chiang Mai Journal Of Science Cilt 44 · ss. 1144–1153 · 01.10.2017

Atıf için künye

GÜNDÜZ, B., & Akbulut, S. (2017). Convergence Theorems for a Finite Family of I-asymptoticallyNonexpansive Mappings in Banach Spaces. Chiang Mai Journal Of Science, 44, 1144–1153.

BibTeX
@article{gunduz2017-73283,
  author = {GÜNDÜZ, BİROL and Akbulut, Sezgin},
  title = {Convergence Theorems for a Finite Family of I-asymptoticallyNonexpansive Mappings in Banach Spaces},
  journal = {Chiang Mai Journal Of Science},
  year = {2017},
  volume = {44},
  pages = {1144--1153},
  issn = {0125-2526},
  url = {https://akademik.atauni.edu.tr/yayinlar/73283-convergence-theorems-for-a-finite-family-of-i-asymptoticallynonexpansive}
}